| Model Number |
CF-H190L |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Based on the final investigation of the device the initial evaluation findings were confirmed.A definitive root cause could not be identified.Based on the results of the investigation, the most probable cause of the complaint was not established.Olympus will continue to monitor the field performance of this device.Should any additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
The customer reported a separate issue with the colonovideoscope.During the initial evaluation of the device, white foreign material was observed in the air/water (a/w) cylinder tube.In addition, residual liquid or foreign material was found coming from the auxiliary water inlet of the endoscope connector, and foreign objects were observed in the scope connector (sc) cover unit.No patient involvement.